# SDR SWAA2024090333652

- Difficulty date: August 27, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 52,635 hours, 32,077 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D2872P
- Condition: Shorted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ANTI-SKID LIGHT ILLUMINATED THEN EXTINGUISHED. TOWER REPORTED SMOKE F ON LANDING ANTI-SKID LIGHT ILLUMINATED THEN EXTINGUISHED. TOWER REPORTED SMOKE FROM RIGHT MAIN LANDING GEAR. NO OPS CKS ALLOWED NO AB/AS BOX CHANGED ALLOWED TS AND FIX IT<[01] R&R'D C/P'S D932P; D2872P & D46016J PER SWPM 20-61-11 DUE TO BEING INTERNALLY SHORTED. ALSO FOUND CONNECTOR D40004P INTERNALLY SHORTED AND WILL REQUIRE REPLACEMENT. AWAITING PART FROM HOU.;[02] R&R'D CONNECTOR D40004P PER SWPM 20-61-11. SYSTEM OPS CHECKS GOOD PER AMM 32-42-00
